Thanks for your query.
The baby girl is suffering from what is known as "neonatal abstinence syndrome".
Neonatal abstinence syndrome (NAS) is a term for a group of problems a baby experiences when withdrawing from exposure to narcotics.
Almost every drug passes from the mother's blood stream to the fetus .
Recreational substances that cause drug dependence
and addiction in the mother also cause the fetus to become addicted.
At birth, the baby's dependence on the substance continues.
However, since the drug is no longer available, the baby's central nervous system
becomes overstimulated causing the symptoms of withdrawal.
Treatment for NAS include;
1/-Babies suffering from withdrawal are irritable and often have a difficult time being comforted. .
They are often cared in dark, quiet rooms. Swaddling, or snugly wrapping the baby in a blanket, may help comfort the baby
2/-Babies also may need extra calories because of their increased activity and may need a higher calorie formula.
3/-Some babies need medications to treat severe withdrawal symptoms
, especially for seizures and to help relieve the discomfort and problems of withdrawal.
The basic idea is to control symptoms from a similar drug to which baby was addicted while in womb & slowly taper the medicine off over several weeks.
There is no need to panic as what she is getting, is the standard treatment for NAS .
As the treatment is for several weeks, you & her mom both need to be patient.
Hope i answered your query.
May god bless you all.